Heart Symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lula2ya
Regular Member


Date Joined Aug 2006
Total Posts : 50
   Posted 4/2/2007 6:26 PM (GMT -7)   
Hi.. I was wondering if anyone has experienced any strange heart sensations. At least I think it's my heart. What happens is I get some flutters but not light flutters. Almost contracting but not painful at all. It can happen a lot like every 5 minutes for an hour or I can go most the day without it happening but once or twice. This has been going on for a couple weeks. It will make me cough sometimes too. I've tried to check my heartbeat while it happens and it doesn't seem to effect it. (not speeding up or slowing down as far as I can tell) I'm at the doc all the time as it is and he has never said anything about my heart sounding wierd. Just another thing and I really don't want to get it checked out. I just found out I have pigment dispersion glaucoma today a rare form of glaucoma especially for a woman (this is NOT the prednisone glaucoma at all) ... I'm falling apart at the age of 43. Oy veh!!!
Lu

Dx; MCTD/ Lupus, RA, Polymyositis 10/2004 Rx; prednisone 7.5mgs, methotrexate injections.

Jesus is the WAY the TRUTH and the LIFE.... John 14:6

"Peace I leave with you, my peace I give unto you, let not your heart be troubled, neither let it be afraid." John 14:27


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 4/2/2007 7:09 PM (GMT -7)   

Hi lu, I have lots of things that feel like my heart and I do take blood pressure meds but my ekgs seem to be ok. Doc said my blood pressure was doing really well. I know what you mean about not wanting more tests and falling apart. I think you should get it checked out. If for no other reason than you will feel better. Stress is not good for your lupus.

 

God Bless

carol


God Bless
Carol
 
. Possible Lupus Nov 06. xanax X3,triam high BP, percocet, inhalers,COPD. oxygen Plaquanil400mil, . effexor. spiriva, xopenex.
 
God Bless our Troops!
 
 


ericsmom
Veteran Member


Date Joined Jan 2007
Total Posts : 1042
   Posted 4/2/2007 7:21 PM (GMT -7)   
Hi Lu
 
Just wondering how long you have been on mtx? What you are describing sounds like irregular heartbeat? but if you check you pulse when its happening you would be able to feel the missed beats. I just happened to notice that you and I both have RA plus the lupus, and I have Afib, thats why I was wondering.
 
Anyway..glad you posted about it, but I think you should talk to your doctor anyway, and I know, I know..you dont want more tests..but well..best to know what's going on right?
LOL I say that all the time..once ya hit the big 40 you are like a car, everything wearing out...oh well..we can be classic cars tongue
 
Take care, and I hope you find out what it is soon
 
Diane
A/Fib, diagnosed Aug, 1997, R/A diagnosed in Sept. 1998, Pericarditis and Lupus in Dec, 2003, Diabetes, diagnosed march, 2004
 
sotalol, digoxin, coumidin, plaquenil, prednisone, metformin, diamacron, wellbutrin,fenofibrate


Judi
Regular Member


Date Joined May 2006
Total Posts : 101
   Posted 4/2/2007 7:45 PM (GMT -7)   

Hey,

 

     I am no doctor.  I have Lupus and in August required a pacemaker because it damaged the electrical system in my heart.  In January I began having episodes of Atrial Fibrillation.  I also have premature ventricular contractions (PVC's);  which feels like what you described.  You really need to get it checked out;  the key is to go while it is happening.  The only way to know if you are converting into a bad rythm is to do an ekg while it is happening.  Most of the time PVC's are not considered dangerous,  but a "sustained run" of pvc's (3 or more consecutive)  is actually ventricular tachycardia and needs to be addressed by a cardiologist.  I understand how you feel about "more tests" and visits;  but if it could prevent a major problem done the road it is well worth it!  If you drink alot of caffeine and consume alot of sugar they can stimulate pvc's!  Because of the fact that I have a pacemaker they can track exactly what my heart is doing.  They "interrogate" the pacer with a computer.  In Feb.  I had over 2000 pvc's and 100 runs of pvc's!  I cut out caffeine and sugar and it decreased them dramatically!  By the way,  it could very well not be pvc's.  I'm not trying to diagnose you.  I highly recommend you see the doctor!  God Bless You!  Take care!     Judi


mom46
Veteran Member


Date Joined Dec 2004
Total Posts : 8198
   Posted 4/2/2007 8:30 PM (GMT -7)   

Hi Lu,

  I agree with the others with talking to your doctor about this. You should get it checked out just to be on the safe side.

  I have an irregular heartbeat and can feel it when I check my pulse like Diane said. I also have hardening of the arteries and have to take blood thinners. I hope you find out whats causing this soon. Take care and keep us updated. You will be in my thoughts and prayers.

                                                                  Babs


 Co-Mod: Lupus Forum
 Lupus,RLS,RA,Asthma,Fibro,Sjogren's,Raynaud's,Divertic, Stroke,Atherosclerosis,Seizures,Sensory Polyneuropathy
Meds:Arava,plavix,aspirin,protonix,gabitril,zanaflex,xanax,
mirapex,advair,foxamax,donnatal,folic acid.
 
JOB 5:18 For he wounds, but he also binds up; he injures, but his hands also heal.


Lula2ya
Regular Member


Date Joined Aug 2006
Total Posts : 50
   Posted 4/2/2007 9:55 PM (GMT -7)   
Ok... thank you so much for your responses. You were all very informative. My sister is married to a cardiologist I think I will just give him a call. I know he'd see me in a heart beat (pun intended). I just don't want him thinking I'm crazy, In the fall he stepped in because I was having some serious stomach issues and hooked me up with a great GI, by passed all my HMO junk, we were all scared I had stomach cancer. As it turns out it was gastritis caused by MTX. He is the one who when I ended up in the hospital said it sounded like I had polymyositis. He was right on target. He's a good doctor. BTW Diane asked how long I was on MTX, I've been on it for a year. And what is Afib? I'll keep you updated, again thanks for responding.
Lu

Dx; MCTD/ Lupus, RA, Polymyositis 10/2004 Rx; prednisone 7.5mgs, methotrexate injections.

Jesus is the WAY the TRUTH and the LIFE.... John 14:6

"Peace I leave with you, my peace I give unto you, let not your heart be troubled, neither let it be afraid." John 14:27


Swanfleweast
Regular Member


Date Joined Nov 2006
Total Posts : 147
   Posted 4/2/2007 11:07 PM (GMT -7)   
lula2ya,
Hello,
I usually post on the Arthritis forum but I always poke around in here to see how everyone is doing. And they are fantastic people. Very caring and informative..as you will see. I just wanted to tell you yes please get it checked out. I have RA and it attacked my lungs and heart. The end result is I have Myositis on the heart muscle. I was sick for a long time. At first I didn't know what was going on. I was having this feeling of my heart not able to move correctly, and I had severe sweating that was horrible. And was very short of breath. I kind of thought it was from the meds., So I waited until my next Rheumy appointment...WRONG...I ended up having a few things going on at the same time. Right now we are waiting to see if there is any damage to the heart muscle from the myositis. I am wearing a new disposable holter monitor. It's really small but I have to wear it for 30 days. So please don't wait. I know you said you are going to get ahold of your b-n-law..that's great. Hopefully there is nothing to worry about but you want to make sure. I will be praying for you..... :)
Many Blessings you!!!!
Lori
 Diagnosis: Fibro:11/04, RA:3/06, Pleurisy:11/06, Pericarditis:12/06,  Myositis on the heart muscle:1/07,all of the above caused from RA. Mitral Valve Prolapse:1/07, Heart Murmur:1/07 said I was born with it. IBS:1992,( Anxiety, Depression, insomnia, Years) Meds: Serax, Prednisone 10mgs, Prilosec, Mobic, Hydrocodone/acetaminaphen, Robaxin, Nortriptyline, Baby aspirin, Enbrel ... /Vitamins: Calcium, Magnesium, Folic acid, Vitamin D, Fish oil 

Sergeant Bob
Regular Member


Date Joined Aug 2006
Total Posts : 46
   Posted 4/6/2007 7:20 PM (GMT -7)   
I would definitely get it checked out. Those symptoms are sound similar to those of an aortic dilation, and what would make you cough is the aorta pressing against your esophageal airway.
Each day is a gift, make every one count.


Cassie1289
New Member


Date Joined Aug 2014
Total Posts : 14
   Posted 8/30/2014 2:16 PM (GMT -7)   
I have been experienced something weird lately.
A normal heart rhythm or sinus rhythm. However mine drops dip to 32-37 (sinus bradycardia) and several days later 95-120 (sinus tachycardia). The spacing on an EKG is normal. My heart just speeds up and slows down for a reason my cardiologist can not find (ideopathic as he says) I'm tired of "idiopathic"!
A relief to me that nothing serious has been found. In the meantime, both heart rates make me feel sick.

Has anyone on meds for SLE or psoriatic arthritis had these problems?
Thanks, Cassie
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:10 PM (GMT -7)
There are a total of 2,733,367 posts in 301,110 threads.
View Active Threads


Who's Online
This forum has 151249 registered members. Please welcome our newest member, John's Mom.
229 Guest(s), 8 Registered Member(s) are currently online.  Details
Ridgeruner, Mews2much, bluelyme, ROXY68, Scaredy Cat, roisin86, John's Mom, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer